MathSciNet Relay Station
MathSciNet bibliographic data
MR3027859 34K50 (34K25 92D25)
Jovanović, Miljana; Vasilova, Maja Dynamics of non-autonomous stochastic Gilpin-Ayala competition model with time-varying delays. Appl. Math. Comput. 219 (2013), no. 12, 6946–6964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement